# SDR ARWA0010203

- Difficulty date: February 7, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 75,256 hours, 25,080 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Link
- Part number: 57511521
- Part serial: 313915
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP IND HAS SPLIT NEEDLES.  FOUND LEFTI/B FLAP LINK BROKEN ON THE O/B HINGE.  REMOVED AND REPLACED WITH NEW P/N 5751152-501.  REFERENCE MM 27-51-4.  OPS CHECK SATISFACTORY.
